Entertainment

Update! Demi Lovato Suffers Health Setbacks After Drug Overdose

Nearly one week after her drug overdose, Demi Lovato is said to be battling health complications.

According to reports from TMZ, the former Disney star has been suffering from extreme nausea and a high fever. This is yet to be confirmed by Lovato’s rep.

Lovato has been recovering in an L.A. hospital with her mother, Dianna De La Garza, and ex-boyfriend Wilmer Valderrama by her bedside. Valderrama and Lovato splitted in June 2016 after being together for six years.

Back in March, Lovato celebrated six years of sobriety but three months later in her song “Sober” she disclosed that she bad relapsed. On Tuesday, July 24, she was rushed to the hospital after paramedics found her unconscious in her L.A. home.

SUNRISE, FL – DECEMBER 17: Demi Lovato attends the 2017 Y100 Jingle Ball at BB&T Center on December 17, 2017 in Sunrise, Florida. (Photo by Taylor Hill/FilmMagic)

According to a source, she was saved by her friends with Narcan, an emergency medication that treats opiod overdoses.
“One of her friends had Narcan on hand in case something like this happened. Her friends knew this was coming because she’s been using so much again. They were up all night partying the night before at her house,.
“Luckily, the Narcan worked and she will recover.”

According to Narcan’s website, administering the drug may cause sudden opioid withdrawal symptoms including fever and nausea, which may explain Lovato’s reported condition.

Leave a Comment